MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT
Model Number MQ1825
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.The manufacturing location was selected as unknown due to system limitations.The manufacturing location for the mission product is bd-(b)(4).Medical device (expiry date: 07/2023).
 
Event or Problem Description
It was reported that during a prostate biopsy procedure, the device needle allegedly broken.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one marquee disposable core biopsy instrument has been received.On visual evaluation, the device appeared to have residue on the sample notch.The cannula of the device was noted to be detached from the instrument.The penetration depth marker was set to 25mm.The device was received half-energized as reflected on the fire ready indicator.No other visual anomalies were noted to the device.Two electronic photos were provided and reviewed.Both photos show the marquee device, and the cannula of the device was noted to be detached from the instrument and kept aside of the device.Therefore, based on the photo review and sample evaluation, the investigation is confirmed for the reported break as the cannula of the device was noted to be detached from the instrument.The definitive root cause for the alleged break could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the mission product is bd-santo domingo.H10: d4 (expiry date: 07/2023), g3.H11: h6 (method, result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
MARQUEE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12621639
Report Number2020394-2021-01863
Device Sequence Number16494374
Product Code KNW
UDI-Device Identifier00801741097225
UDI-Public(01)00801741097225
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMQ1825
Device Catalogue NumberMQ1825
Device Lot Number0001375191
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale